Alert archive / Ohio / Flood Watches in 2007
Flood Watch 6, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Aug 19, 2007, 4:04 AM EDT for 28 counties in Ohio. It took effect at Aug 19, 2007, 12:00 PM EDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2007, 4:04 AM EDT (08:04 UTC)
- In effect from
- Aug 19, 2007, 12:00 PM EDT
- Expired
- Aug 21, 2007, 11:28 AM EDT
- In force
- 47 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 28 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1687 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 190804 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 404 AM EDT SUN AUG 19 2007 OHZ003-006>011-017>021-027>032-036>038-047-191615- /O.NEW.KCLE.FA.A.0006.070819T1600Z-070820T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 404 AM EDT SUN AUG 19 2007 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON... KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA...HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY... SENECA...WOOD AND WYANDOT. * FROM NOON EDT TODAY THROUGH LATE TONIGHT * A WARM FRONT OVER SOUTHERN OHIO WILL MOVE A LITTLE NORTH TODAY AND THEN REMAIN STATIONARY. WITH PLENTY OF MOISTURE ALOFT INCLUDING MOISTURE FROM THE REMNANTS OF TROPICAL STORM ERIN SOME HEAVY DOWNPOURS MAY OCCUR. * RAINFALL AMOUNTS THIS AFTERNOON THROUGH TONIGHT IN THE WATCH AREA SHOULD RANGE FROM AN INCH AND A HALF TO FOUR INCHES. THE GROUND HAS DRIED OUT SOME SINCE THE LAST HEAVY RAINS...HOWEVER...THIS ADDITIONAL RAINFALL HAS THE POTENTIAL TO CAUSE SOME FLOODING OR ROADS AND STREAMS. IT IS POSSIBLE THAT THE FLOOD WATCH MAY HAVE TO BE EXTENDED INTO MONDAY. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ KIELTYKA
8 follow-up statements
000 WGUS61 KCLE 191441 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1041 AM EDT SUN AUG 19 2007 OHZ003-006>011-017>021-027>032-036>038-047-192245- /O.CON.KCLE.FA.A.0006.070819T1600Z-070820T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 1041 AM EDT SUN AUG 19 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE TONIGHT * A WARM FRONT OVER SOUTHERN OHIO WILL MOVE A LITTLE NORTH TODAY AND THEN REMAIN STATIONARY. WITH PLENTY OF MOISTURE ALOFT INCLUDING MOISTURE FROM THE REMNANTS OF TROPICAL STORM ERIN SOME HEAVY DOWNPOURS MAY OCCUR. * RAINFALL AMOUNTS THIS AFTERNOON THROUGH TONIGHT IN THE WATCH AREA SHOULD RANGE FROM AN INCH AND A HALF TO FOUR INCHES. THE GROUND HAS DRIED OUT SOME SINCE THE LAST HEAVY RAINS... HOWEVER...THIS ADDITIONAL RAINFALL HAS THE POTENTIAL TO CAUSE SOME FLOODING OF ROADS AND STREAMS. IT IS POSSIBLE THAT THE FLOOD WATCH MAY HAVE TO BE EXTENDED INTO MONDAY. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$
000 WGUS61 KCLE 191912 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EDT SUN AUG 19 2007 OHZ012>014-022-023-033-089-200315- /O.EXB.KCLE.FA.A.0006.000000T0000Z-070821T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA 312 PM EDT SUN AUG 19 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...ASHTABULA INLAND...ASHTABULA LAKESHORE... GEAUGA...LAKE...MAHONING...PORTAGE AND TRUMBULL. * THROUGH MONDAY EVENING * A STATIONARY FRONT WILL REMAIN ACROSS OHIO THROUGH MONDAY EVENING. MOISTURE FROM THE GULF OF MEXICO COMBINED WITH THE REMNANTS OF TROPICAL STORM ERIN WILL ALLOW FOR PERIODS OF HEAVY RAIN TONIGHT AND MONDAY. * RAINFALL THROUGH THIS AFTERNOON HAS GENERALLY BEEN BETWEEN HALF AN INCH AND AN INCH. ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED TONIGHT WITH TWO TO FOUR INCHES OF TOTAL RAINFALL EXPECTED BY MONDAY EVENING. THIS ADDITIONAL RAINFALL HAS THE POTENTIAL TO CAUSE SOME FLOODING OF ROADS AND STREAMS ACROSS NORTHEAST OHIO. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ OHZ003-006>011-017>021-027>032-036>038-047-200315- /O.EXT.KCLE.FA.A.0006.000000T0000Z-070821T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN... NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 312 PM EDT SUN AUG 19 2007 ...FLOOD WATCH NOW IN EFFECT THROUGH MONDAY EVENING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH MONDAY EVENING * A STATIONARY FRONT WILL REMAIN ACROSS OHIO THROUGH MONDAY EVENING. MOISTURE FROM THE GULF OF MEXICO COMBINED WITH THE REMNANTS OF TROPICAL STORM ERIN WILL ALLOW FOR PERIODS OF HEAVY RAIN TONIGHT AND MONDAY. * RAINFALL THROUGH THIS AFTERNOON HAS GENERALLY BEEN BETWEEN AN INCH AND AN INCH AND A HALF. ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED TONIGHT WITH TWO TO FOUR INCHES OF TOTAL RAINFALL EXPECTED BY MONDAY EVENING. THIS ADDITIONAL RAINFALL HAS THE POTENTIAL TO CAUSE SOME FLOODING OF ROADS AND STREAMS ACROSS NORTH CENTRAL AND NORTHWEST OHIO. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ LEINS
000 WGUS61 KCLE 200228 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1028 PM EDT SUN AUG 19 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-201030- /O.CON.KCLE.FA.A.0006.000000T0000Z-070821T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 1028 PM EDT SUN AUG 19 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES... LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH MONDAY EVENING * A STATIONARY FRONT WILL REMAIN ACROSS OHIO THROUGH MONDAY EVENING. MOISTURE FROM THE GULF OF MEXICO COMBINED WITH THE REMNANTS OF TROPICAL STORM ERIN WILL ALLOW FOR PERIODS OF HEAVY RAIN OVERNIGHT AND MONDAY. * RAINFALL FROM LAST NIGHT AND TODAY HAS BEEN HEAVIEST IN THE NORTHWEST WHERE MEASUREMENTS IN THE AREA HAVE RANGED FROM 2 TO 2.5 INCHES. FURTHER EAST AMOUNTS RANGED BETWEEN 1 AND 1.5 INCHES ACROSS MUCH OF THE AREA FROM SANDUSKY TO CLEVELAND AND YOUNGSTOWN. FURTHER SOUTH AMOUNTS WERE LESS THAN AN INCH. AN ADDITIONAL ONE TO TWO INCHES CAN BE EXPECTED TONIGHT WITH TWO TO LOCALLY FIVE INCHES OF TOTAL RAINFALL EXPECTED BY MONDAY EVENING. THIS ADDITIONAL RAINFALL HAS THE POTENTIAL TO CAUSE SOME FLOODING OF ROADS AND STREAMS ACROSS NORTHEAST OHIO. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$
000 WGUS61 KCLE 200715 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 315 AM EDT MON AUG 20 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-201515- /O.CON.KCLE.FA.A.0006.000000T0000Z-070821T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 315 AM EDT MON AUG 20 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * ALL OF NORTHERN OHIO * THROUGH THIS EVENING. * A NEARLY STATIONARY FRONT WILL REMAIN ACROSS OHIO THROUGH TONIGHT. MOISTURE FROM THE GULF OF MEXICO COMBINED WITH THE REMNANTS OF TROPICAL STORM ERIN WILL ALLOW FOR PERIODS OF HEAVY RAIN TODAY INTO EARLY TONIGHT. * RAINFALL OVER THE PAST 24 HOURS HAS RANGED FROM AROUND 2.5 INCHES NEAR TOLEDO AND SOUTH OF FINDLAY TO BETWEEN 1 AND 1.5 INCHES IN THE EASTERN PARTS OF NORTHERN OHIO. AN ADDITIONAL ONE TO THREE INCHES OF RAIN IS EXPECTED TODAY AND EARLY TONIGHT WITH MORE THUNDERSTORMS ALSO EXPECTED. THE ADDED THUNDERSTORMS WILL INCREASE THE THREAT FOR HEAVY DOWNPOURS AND LIKEWISE INCREASE THE POSSIBILITY FOR LOCALIZED FLOODING OF ROADS AND SMALL STREAMS TO DEVELOP. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ ADAMS
000 WGUS61 KCLE 201506 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1106 AM EDT MON AUG 20 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-202315- /O.EXT.KCLE.FA.A.0006.000000T0000Z-070821T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 1106 AM EDT MON AUG 20 2007 ...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES... LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA... SANDUSKY...SENECA...WOOD AND WYANDOT. * THROUGH LATE TONIGHT * A STATIONARY FRONT EXTENDING FROM ILLINOIS TO PENNSYLVANIA WILL REMAIN ACROSS THE AREA THROUGH EARLY TUESDAY MORNING. MOISTURE FROM THE GULF OF MEXICO COMBINED WITH THE REMNANTS OF TROPICAL STORM ERIN WILL ALLOW PERIODS OF HEAVY RAIN TO CONTINUE ACROSS THE WATCH AREA. * RAINFALL ACROSS NORTHERN OHIO DURING THE PAST 12 HOURS HAS RANGED FROM 2.5 INCHES NEAR TOLEDO TO OVER 5 INCHES IN PORTIONS OF SOUTHERN MEDINA COUNTY. PERIODS OF HEAVY RAIN WILL CONTINUE THIS AFTERNOON AND EVENING WITH AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL EXPECTED BEFORE TUESDAY MORNING. STORM TOTAL ACCUMULATIONS OF 4 TO 7 INCHES OF RAINFALL WILL BE POSSIBLE BY THE TIME THE RAIN TAPERS OFF TOMORROW MORNING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ LEINS
000 WGUS61 KCLE 210120 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 920 PM EDT MON AUG 20 2007 OHZ003-006>014-018>023-089-210230- /O.CAN.KCLE.FA.A.0006.000000T0000Z-070821T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... WARREN...ASHTABULA 920 PM EDT MON AUG 20 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE HEAVY RAIN MOVED SOUTH OF THE AREA. SMALL STREAMS AND CREEKS SHOULD GRADUALLY BEGIN TO RECEDE TO WITHIN THEIR BANKS DURING THE NIGHT. $$ OHZ017-027>033-036>038-047-210930- /O.CON.KCLE.FA.A.0006.000000T0000Z-070821T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 920 PM EDT MON AUG 20 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES...MAHONING...STARK AND WAYNE. IN NORTHWEST OHIO...HANCOCK AND WYANDOT. * UNTIL 6 AM EDT TUESDAY * A STATIONARY FRONT EXTENDING FROM ILLINOIS TO PENNSYLVANIA WILL REMAIN ACROSS THE AREA THROUGH EARLY MORNING. PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS THE WATCH AREA THROUGH THE NIGHT. * RAINFALL ACROSS THE WATCH AREA DURING THE PAST 12 HOURS RANGED FROM 2.5 INCHES TO 4 INCHES AS OF 600 PM EDT. PERIODS OF HEAVY RAIN WILL CONTINUE OVERNIGHT WITH AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL EXPECTED BEFORE MORNING. SOME LOCATIONS WILL RECEIVE STORM TOTAL RAINFALL ACCUMULATIONS OF 4 TO 7 INCHES BY THE TIME THE RAIN TAPERS OFF IN THE MORNING. LOCALLY HIGHER AMOUNTS OF RAIN ARE POSSIBLE WHERE THUNDERSTORMS OCCUR. BE SURE TO STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST INFORMATION ON THIS HEAVY RAIN SITUATION. $$ LOMBARDY
000 WGUS61 KCLE 210747 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 347 AM EDT TUE AUG 21 2007 OHZ017-027>033-036>038-047-211600- /O.EXT.KCLE.FA.A.0006.000000T0000Z-070821T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 347 AM EDT TUE AUG 21 2007 ...FLOOD WATCH NOW IN EFFECT UNTIL NOON EDT TODAY... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES...MAHONING...STARK AND WAYNE. IN NORTHWEST OHIO...HANCOCK AND WYANDOT. * UNTIL NOON EDT TODAY * A STATIONARY FRONT CURRENTLY EXTENDING FROM ILLINOIS TO PENNSYLVANIA WILL REMAIN ACROSS THE AREA THROUGH THIS MORNING. PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS THE WATCH AREA THROUGH THE MORNING HOURS. * RAINFALL ACROSS THE WATCH AREA DURING THE PAST 6 HOURS RANGED FROM 2 TO 4 INCHES WITH LOCALLY UP TO TO 5 INCHES. PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH THE MORNING HOURS AS THIS ACTIVITY CONTINUES TO MOVE OFF TO THE EAST. ADDITIONAL RAINFALL OF 2 TO 4 INCHES WITH LOCALLY UP TO 6 INCHES IS EXPECTED BY NOON TODAY. LOCALLY HIGHER AMOUNTS OF RAIN ARE POSSIBLE WHERE THUNDERSTORMS OCCUR. BE SURE TO STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST INFORMATION ON THIS HEAVY RAIN SITUATION. $$
000 WGUS61 KCLE 211528 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1128 AM EDT TUE AUG 21 2007 OHZ017-027>033-036>038-047-211630- /O.CAN.KCLE.FA.A.0006.000000T0000Z-070821T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 1128 AM EDT TUE AUG 21 2007 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. | $$ THOMPSON
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Aug 19, 1:10 AM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Aug 19, 1:10 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 110 AM EDT SUN AUG 19 2007 .SYNOPSIS... HIGH PRESSURE CURRENTLY OVER OHIO WILL GIVE WAY TO LOW PRESSURE TONIGHT. A WARM FRONT WILL MOVE ACROSS THE STATE ON SUNDAY AND REMAIN NEARLY STATIONARY THROUGH THE MIDDLE OF THE WEEK. IT WILL EVENTUALLY MOVE NORTH OF THE LAKE BY WEDNESDAY AND ALLOW WARM MOIST AIR TO RETURN TO OHIO AND PENNSYLVANIA WEDNESDAY THROUGH SATURDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... ALTHOUGH DEWPOINTS ARE QUITE LOW...RAIN IS NOW FALLING ACROSS THE TOL AREA AND IS MOVING EAST ACROSS THE NORTHERN TIER OF COUNTIES. WILL INCREASE POPS ACROSS THE NORTHERN TIER AND REMOVE TIMING. WILL TAKE LKLY POPS AS FAR EAST AS THE CLEVELAND AREA AND WILL KEEP POPS IN CHC CAT EAST AND SOUTH. PREVIOUS... MID AND HIGH CLOUDS CONTINUE TO STREAM IN FROM THE WEST IN ADVANCE OF AN AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS. REGIONAL RADAR MOSAIC SHOWING SCATTERED SHOWERS ACROSS IL AND WESTERN IN MOVING EASTWARD AT 30 MPH. DO THINK THESE SHOWERS WILL CONTINUE TO MARCH EASTWARD TONIGHT BUT HAVE A HARD TIME MAKING IT INTO THE FORECAST AREA GIVEN SUBSTANTIAL DRY AIR AT THE SURFACE. WILL GO WITH MAINLY A DRY FORECAST FOR THE EVENING HOURS...THEN COME UP TO CHANCE POPS FOR MOST OF THE AREA AFTER MIDNIGHT. DRY AIR SHOULD WIN OUT NEAR ERIE PA AND FAR NE OH AND WILL ONLY GO WITH SLIGHT CHANCES THERE UNTIL DAYBREAK. ALL BRANDS OF MOS GUIDANCE SHOWING TEMPS IN THE MID 50S TONIGHT...SLIGHTLY COOLER NEAR OH/PA BORDER AND SEE NO REASON TO MAKE LARGE CHANGES TO OVERNIGHT TEMPS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... NAM AND GFS BEGINNING TO CONVERGE ON A SOLUTION FOR TOMORROW...SHOWING A FRONT STALLING ACROSS THE AREA TOMORROW AFTERNOON BUT ACTUAL PLACEMENT OF FRONT REMAINS UP FOR DEBATE. NAM/NGM KEEP IT FARTHER NORTH WHILE GFS PUTS THE FRONT FROM FDY TO YNG. AM EXPECTING PRECIP IN MOST LOCATIONS TOMORROW ESPECIALLY IN THE WESTERN COUNTIES AND WILL COME UP TO LIKELY AND CAT POPS. LOOKS LIKE THE FRONT WILL LINGER ACROSS THE AREA DURING THE DAY ON MONDAY AS WELL...BUT MODEL DISCREPANCIES CONTINUE ON MONDAY AND ONLY KEPT LIKELY POPS INSTEAD OF COMING UP. AT THIS POINT AM INCLINED TO KEEP THUNDER OUT UNTIL MONDAY...SURFACE INSTABILITY LOOKS MINIMAL UNTIL MONDAY AFTERNOON AND WILL JUST GO WITH SHOWERS. AS FOR TEMPS...VERY DIFFICULT CALL FOR TOMORROW. UPSTREAM TEMPS TODAY WHERE CLOUDS AND RAIN HAVE PERSISTED ALL DAY ARE ONLY IN THE LOWER 60S...YET GUIDANCE GIVING TEMPS IN THE MID 70S. STARTED TO TREND TEMPS DOWNWARD FROM PREVIOUS FORECAST BUT AM HESITANT TO JUMP OFF ON THE MAV COMPLETELY. OTHERWISE TEMPS IN THE MID 70S/LOWER 60S THROUGH MONDAY. && .LONG TERM /TUESDAY THROUGH SATURDAY/... STILL LOOKS LIKE A WET PATTERN FOR THE EXTENDED AND STILL A CHALLENGING FORECAST WITH BOUNDARIES ALL OVER THE PLACE. LINGERING BOUNDARY FORECAST TO REMAIN OVERHEAD ON TUESDAY...THEN EVENTUALLY LIFT NORTH OF LAKE ERIE ON WEDNESDAY. ENTIRE AREA SHOULD BE IN THE WARM SECTOR BY WEDNESDAY AFTERNOON WITH A SLOW MOVING AREA OF LOW PRESSURE JUST TO THE WEST OF THE FORECAST AREA. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP DUE TO DAYTIME HEATING...COULD SEE A BREAK IN THE PRECIP WEDNESDAY NIGHT AS SHOWERS DIURNALLY TAPER OFF BUT KEPT LOW CHANCE POPS IN PLACE. ANOTHER ROUND OF AFTERNOON SHOWERS AND THUNDERSTORMS ON THURSDAY WITH SIMILAR DIURNAL TRENDS THURSDAY NIGHT. FRIDAY THE LOW MOVES INTO NW OH BRINGING STEADIER SHOWERS AND THUNDERSTORMS. LOOKS LIKE THE FRONT WILL STALL ACROSS THE AREA FRIDAY NIGHT AND SATURDAY AND KEPT POPS IN PLACE THROUGH THE REMAINDER OF THE PERIOD. AS FOR TEMPS...LOW 80S ON TUESDAY GIVEN CLOUD COVER AND ONGOING PRECIP...THEN A WARM UP WEDNESDAY THROUGH THE END OF THE WEEK WITH HIGHS IN THE UPPER 80S/LOWER 90S. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... THE BAND OF SHRA WILL CONTINUE TO OCCUR OVER NRN OH AND NW PA TDA THRU TNGT. LATER ON THERE CUD BE SOME THUNDER OCCUR HERE AND THERE BUT MAINLY OVER THE SWRN PART OF THE AREA SO MAY USE VCTS FOR FDY AND MAYBE TOL AND MFD WHICH WL BE CLOSER TO THE MORE UNSTABLE AIR BEING LIFTED OVER THE FRONTAL BOUNDARY ACROSS THE REGION. CIGS AND VSBYS SHUD GRADUALLY DROP. PLAN IS TO CONTINUE CLOSE TO PREVIOUS FORECAST WITH PREDOMINATE MVFR CONDS HOLDING OFF TIL THIS EVENING. OUTLOOK...THE SLOWLY ADVANCING WARM FRONT OVER THE REGION WILL CONTINUE A CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY THROUGH WEDNESDAY. MANY AREAS DURING THIS PERIOD WILL LIKELY EXPERIENCE MVFR CONDS WITH CIGS...PRECIPITATION AND A POSSIBILITY OF TSTMS. ON THURSDAY EXPECT STILL A CHC OF SHOWERS AHEAD OF THE NEXT SYSTEM WHICH HAS MORE SHOWERS AND TSTMS LIKELY FRIDAY INTO SATURDAY. && .MARINE... HIGH PRESSURE OVER THE EASTERN GREAT LAKES WILL MOVE TO WESTERN NEW YORK THIS EVENING AND INTO NEW ENGLAND SUNDAY AND BECOME NEARLY STATIONARY MONDAY THROUGH WEDNESDAY. WITH THE POSITION OF THE HIGH PRESSURE IN WESTERN NEW YORK OUR WINDS WILL BECOME E TO SE TONIGHT AND SUNDAY. AN ADVANCING WARM FRONT WILL APPROACH FROM THE MIDWEST STATES AND SPREAD CLOUDS AND PRECIPITATION INTO WESTERN OHIO LATE TONIGHT AND OTHER AREAS OF OHIO SUNDAY. OUTLOOK...A WARM FRONT APPROACHES FROM THE WEST RESULTING IN SHOWERS AND THUNDERSTORMS MONDAY AND TUESDAY. WARM FRONT MOVES NORTH OF LAKE ERIE WEDNESDAY AND THURSDAY CAUSING STILL A CHANCE OF MORE SHOWERS. WINDS ARE EXPECTED TO AVERAGE 5 TO 15 KNOTS MONDAY THROUGH WEDNESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LEINS NEAR TERM...TK/LEINS SHORT TERM...LEINS LONG TERM...LEINS AVIATION...ADAMS MARINE...BC
Hazardous weather outlook, Aug 18, 4:12 AM EDT, 23 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 412 AM EDT SAT AUG 18 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-190815- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 412 AM EDT SAT AUG 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.